| Catalog Number |
012C5024 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model b9900-217.This product was used for the di, product code, and 501k.The device has been requested for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
An email was received regarding the product 218cm 20 drop primary set w/2 microclave in which it was reported that leaking reported at the top clave /ysite connection.6 sets leaking from same box, but only from er.None of the other units affected.The status of the product at the time of the event was during use on patient.It was stopped immediately and inservice training done and all other units checked for any other concerns.Unit manager and staff reported it.First sets was replaced and they keep on monitoring if any other sets affected.There was patient involvement and delay in therapy, but no patient harm noted.This is report 2 of 2 for the other 5 sets with no further information.